# SDR ASOA05883

- Difficulty date: October 18, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 755469E
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4568 - DURING CRUISE FROM YOW-ATL, THE CREW RECEIVED A NR 2 IDG CAUTION MESSAGE, ACCOMPANIED BY AN AMBER IDG BOX ON THE ELECTRIC SYNOPTIC PAGE.  THE CREW COMPLIED WITH THE QRH AND THE NR 2 IDG DISCONNECT FAILED TO FUNCTION.  AN APU OIL TEMP LIGHT ILLUMINATED, THE QRH WAS COMPLIED WITH AND APU OPERATION WAS CONSIDERED ESSENTIAL BECAUSE NR 2 IDG WAS ALREADY OFFLINE.  THE AIRCRAFT DIVERTED TO ROA, WHERE IT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE NR 2 IDG AND THE APU OIL COOLER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
